# SDR UPS08553970

- Difficulty date: November 21, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPTAIN'S SIDE WINDOW HARD TO OPEN.  ADJUSTED L2 WINDOW W/REF TO AMM 56-11-02-5.  WINDOW HANDLE OPERATES NORMALLY.
